Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.585
Fulltext available Open Access
Title: Berechnungsunterlagen für Schaufelräder
Language: German
Authors: Krappinger, Odo 
Müller, Manfred 
Issue Date: 1959
Part of Series: Schriftenreihe Schiffbau 
Volume number: 126
Abstract (german): Berechnungsunterlagen für Schaufelräder
URI: http://tubdok.tub.tuhh.de/handle/11420/587
DOI: 10.15480/882.585
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Files in This Item:
Show full item record

Page view(s)

683
Last Week
0
Last month
9
checked on Sep 28, 2020

Download(s)

602
checked on Sep 28, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.